Alexander Pankov
Alexander Pankov
כתובת אימייל מאומתת בדומיין morgan.edu
כותרת
צוטט על ידי
צוטט על ידי
שנה
Nonlinear Schrödinger equations with steep potential well
T Bartsch, A Pankov, ZQ Wang
Communications in Contemporary Mathematics 3 (04), 549-569, 2001
3322001
Bounded and almost periodic solutions of nonlinear operator differential equations
AA Pankov
Springer Science & Business Media, 2012
2602012
Periodic nonlinear Schr\" odinger equation with application to photonic crystals
A Pankov
arXiv preprint math/0404450, 2004
2572004
G-convergence and homogenization of nonlinear partial differential operators
AA Pankov
Springer Science & Business Media, 2013
2082013
Stepanov-like almost automorphic functions and monotone evolution equations
GM N’Guérékata, A Pankov
Nonlinear Analysis: Theory, Methods & Applications 68 (9), 2658-2667, 2008
1442008
Travelling waves and periodic oscillations in Fermi-Pasta-Ulam lattices
AA Pankov
World Scientific Publishing Company, 2005
1252005
Banach bundles and linear operators
MG Zaidenberg, SG Krein, PA Kuchment, AA Pankov
Russian Mathematical Surveys 30 (5), 115, 1975
1131975
Gap solitons in periodic discrete nonlinear Schrödinger equations
A Pankov
Nonlinearity 19 (1), 27, 2005
1122005
Numerical homogenization of nonlinear random parabolic operators
Y Efendiev, A Pankov
Multiscale Modeling & Simulation 2 (2), 237-268, 2004
1012004
On some discrete variational problems
A Pankov, N Zakharchenko
Acta Applicandae Mathematica 65 (1), 295-303, 2001
842001
Gap solitons in periodic discrete nonlinear Schrödinger equations II: A generalized Nehari manifold approach
A Pankov
Discrete & Continuous Dynamical Systems-A 19 (2), 419, 2007
712007
Periodic and decaying solutions in discrete nonlinear Schrödinger with saturable nonlinearity
A Pankov, V Rothos
Proceedings of The Royal Society A: Mathematical, Physical and Engineering …, 2008
682008
On a semilinear Schrödinger equation with periodic potential
AA Pankov, K Pflüger
Nonlinear analysis 33 (6), 593-609, 1998
661998
Numerical homogenization and correctors for nonlinear elliptic equations
Y Efendiev, A Pankov
SIAM Journal on Applied Mathematics 65 (1), 43-68, 2004
502004
Travelling waves in lattice dynamical systems
AA Pankov, K Pflüger
Mathematical methods in the applied sciences 23 (14), 1223-1235, 2000
492000
Numerical homogenization of monotone elliptic operators
Y Efendiev, A Pankov
Multiscale Modeling & Simulation 2 (1), 62-79, 2003
482003
On decay of solutions to nonlinear Schrödinger equations
A Pankov
Proceedings of the American Mathematical Society 136 (7), 2565-2570, 2008
462008
STANDING WAVES OF THE DISCRETE NONLINEAR SCHRÖDINGER EQUATIONS WITH GROWING POTENTIALS.
G Zhang, A Pankov
Communications in Mathematical Analysis 5 (2), 2008
372008
Standing wave solutions of the discrete non-linear Schrödinger equations with unbounded potentials, II
G Zhang, A Pankov
Applicable Analysis 89 (9), 1541-1557, 2010
322010
Homogenization of nonlinear random parabolic operators
Y Efendiev, A Pankov
Advances in Differential Equations 10 (11), 1235-1260, 2005
322005
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20